MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY BED FILLER CUSHION; PATIENT BED WITH CANOPY/RESTRAINTS

TIDI PRODUCTS LLC POSEY BED FILLER CUSHION; PATIENT BED WITH CANOPY/RESTRAINTS
Model Number 8021
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on product 8021 filler cushions.Customer states that the ifu recommends using 8021 when a patient requires tube feeding to raise the head of the bed.While using the product for this purpose the cushion doesn't work and ends up falling on the customer's head over time.There has been distributor feedback that confirms the filler cushion will not stay in place.
 
Additional Manufacturer Narrative
H3 product was not returned for evaluation.Therefore, this report is based solely on the information provided by the customer.A device history review could not be performed due to lot information not provided.A recreation of the reported issue was performed and the customer's experience could not be recreated.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event.The instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.The ifu states make sure that both filler cushions are securely in place and cannot be removed by the patient and that the patient cannot crawl under or around the posey filler cushions.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
POSEY BED FILLER CUSHION
Common Device Name
PATIENT BED WITH CANOPY/RESTRAINTS
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18852047
Report Number2182318-2024-00015
Device Sequence Number20704354
Product Code OYS
UDI-Device Identifier10190676000552
UDI-Public10190676000552
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8021
Device Catalogue Number8021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown